# SDR MWEA97345

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Improper Repair
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, VERT STAB LT NON-REMOVEABLE RIBS IMPROPER REPAIR.  MAINT REPLACED IAW SRM 51-30-2, 51-30-5.
